# SDR G02R2017080100003

- Difficulty date: May 18, 2017
- Submitted: August 1, 2017
- Operation: General aviation
- Aircraft: N436QS
- Make and model: Gulstm GIV
- Aircraft serial: 1436
- Aircraft time: 12,785 hours, 6,288 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Part number: 1159SB499875
- Condition: Corroded
- Location: Rudder
- Part time: 12,785 hours, 6,288 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TORQUE TUBE IS PITTED BEYOND THE ALLOWABLE DAMAGE LIMITS
